# SDR DALA1128939871

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 370 & 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB BETWEEN STA 370 AND 389 HAS CORROSION. CPCP TASK 58-53309 GAINED ACCESS.  R & R RT CUSP WEB STA 370-389 FROM .032 7075T6.  RESTORED AREA IAW SRM 51-30-1, 51-30-5, 51-30-2, 51-30-3, DWG SG09530019.P-125. REQUIRED INSP COMPLETED.
